# SDR C2XA96CL048

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 129400034605
- Condition: Damaged
- Location: Pax Door
- Part time: 2,712 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3021 - CREW REPORTED THAT DURING CLIMB THE PASSENGER AIRSTAIR DOOR FLEW OPEN, AIRCRAFT RETURNED TO FIELD AND DAMAGE TO THE DOOR OCCURRED UPON LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED THE PASSENGER DOOR IAW B1900 MM 52-10-00.  INVESTIGATION PENDING AS TO CAUSE FO THE DOOR OPENING IN FLIGHT.  (M)
